# SDR USAA2013111300010

- Difficulty date: November 12, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 43,053 hours, 15,569 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150200000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C11 CHECK,  DELAMINATION FOUND ON FLOOR PANEL 232LF BETWEEN FRAMES 24 - 28, -Z500 BETWEEN -Y254 TO -Y765.   REPLACED FLOOR PANEL IAW IRM 9701, REV G.
